# SDR SWAA2015110345701

- Difficulty date: October 11, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 60,258 hours, 35,489 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611014
- Part serial: 000345
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN CEASE APPROX 5" LONG, 11" FROM AFT EDGE & 29" FROM LOWER EDGE.  R & R DOOR IAW MM.
